# SDR TRBA201132903

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 23,777 hours, 28,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT (F/A) FLASHLIGHT IS NOT CHARGING.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT IAW CMM 25-60-11.  MEL CLEARED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
